|Change to Atripla
Oct 14, 2012
Greetings and Thank you for this Website !! I am HIV pos since about 6 Month now and am on STOCRIN 600, 3TC,VIREAD and PURBAC since August this Year. I am going to change to ATRIPLA at the End of this Month and am VERY SCARED about the Change! After reading the side Effects etc of ATRIPLA, I might consider to stay on my Medication I have now. Can I go back to my prvious Meds anytime ? I had Hep B 20 Years ago and OK. In July I had Hep A and am clear now. I also take Cholesterin Meds CRESTOR 10, does that "clash" with ATRIPLA ?? As I said, I am REALLY very scared to change. What's your advice ?? THANK YOU again for this great Website and Greetings from South Africa
| Response from Dr. Young
Hello and thanks for posting.
There's absolutely no need to be very scared. The parts of Atripla are identical, or nearly identical to the HIV medications that you're already taking. Atripla is tenofovir (Viread), FTC (very similar to 3TC) and efavirenz (Stocrin/Sustiva) all in one pill. Any side effects that you've read about Atripla would be the same side effects of your current medications. It would be exceedingly rare to see any new side effects when combining your three pills into the Atripla pill.
Hope that helps. Best health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.